# SDR UALA2010092003478

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,866 hours, 12,559 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER CHORD FLANGE CRACKED.  ACCOMPLISHED PERMANENT REPAIR TO LT FWD OUTER CHORD IAW COAJIC 695924511, MECH-600054 AND INSP Q-828 DUE TO LT OUTER CHORD FLANGE FOUND CRACKED DURING VISUAL AND HFEC INSP IAW ROUTINE JIC 633503N92 AND NON ROUTINE 2245N00355. RII INSP ACCOMPLISHED ON NON ROUTINE 2245N00355 AND COAJIC 695924511.
